# SDR BLI2002F00001

- Difficulty date: March 20, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N65AE
- Make and model: Cessna 421B
- Aircraft serial: 421B0953
- Engine: Cont GTSIO520F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ALTERNATOR FAILED TO COME ON LINE WHEN DEPARTURE WAS ATTEMPTED.  ALTERNATOR WAS SHIPPED BY US TO REPAIR STATION.  THEY INSTALLED IT AND THE AIRCRAFT WAS RETURNED TO SERVICE AND TO OUR FACILITY.
